RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Malykhin, Vyacheslav Ivanovich

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 41

Number of views:
This page:1761
Abstract pages:7332
Full texts:3819
References:508
E-mail:

http://www.mathnet.ru/eng/person17320
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190004

Publications in Math-Net.Ru
2018
1. V. I. Malykhin, K. B. Nurtazina, “Mathematical Analysis of Investment Processes in Uncertainty”, BULLETIN of the L.N. Gumilyov Eurasian National University. MATHEMATICS.COMPUTER SCIENCE. MECHANICS Series, 125:4 (2018),  75–94  mathnet
1999
2. V. I. Malykhin, “New results on totally bounded groups”, Mat. Zametki, 65:3 (1999),  474–477  mathnet  mathscinet  zmath; Math. Notes, 65:3 (1999), 397–399  isi
1998
3. V. I. Malykhin, “Borel resolvability of compact spaces and their subspaces”, Mat. Zametki, 64:5 (1998),  701–712  mathnet  mathscinet  zmath; Math. Notes, 64:5 (1998), 607–615  isi
4. V. I. Malykhin, “Subspaces of sequential spaces”, Mat. Zametki, 64:3 (1998),  407–413  mathnet  mathscinet  zmath; Math. Notes, 64:3 (1998), 351–356  isi
5. V. I. Malykhin, “Maximal resolvability of totally bounded and $\aleph_0$-bounded groups”, Mat. Zametki, 63:4 (1998),  593–598  mathnet  mathscinet  zmath; Math. Notes, 63:4 (1998), 522–526  isi
1996
6. V. I. Malykhin, “The Suslin hypothesis and its significance for set-theoretic mathematics”, Uspekhi Mat. Nauk, 51:3(309) (1996),  53–72  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:3 (1996), 419–437  isi  scopus
7. A. V. Arkhangel'skii, V. I. Malykhin, “Metrizability of topological groups”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 3,  13–16  mathnet  mathscinet  zmath
1992
8. V. I. Malykhin, “$\beta N$ under the negation of $CH$”, Trudy Mat. Inst. Steklov., 193 (1992),  137–141  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 193 (1993), 149–153
1990
9. V. I. Malykhin, “Topological spaces whose properties are not determined in ZFC”, Sibirsk. Mat. Zh., 31:4 (1990),  105–110  mathnet  mathscinet  zmath; Siberian Math. J., 31:4 (1990), 618–622  isi
1989
10. V. I. Malykhin, “Topological properties of Cohen generic extensions”, Tr. Mosk. Mat. Obs., 52 (1989),  3–33  mathnet  mathscinet  zmath
11. S. A. Logunov, V. I. Malykhin, “Nowhere dense subsets of $N^*$ and types of ultrafilters”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 3,  59–61  mathnet  mathscinet  zmath
1988
12. V. I. Malykhin, “New methods in general topology connected with forcing”, Uspekhi Mat. Nauk, 43:4(262) (1988),  83–94  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 95–110  isi
1987
13. V. I. Malykhin, “Spaces of continuous functions in elementary generic extensions”, Mat. Zametki, 41:4 (1987),  535–542  mathnet  mathscinet  zmath; Math. Notes, 41:4 (1987), 301–304  isi
14. V. I. Malykhin, “The Fréchet–Urysohn compactum without points of countable character”, Mat. Zametki, 41:3 (1987),  365–376  mathnet  mathscinet  zmath; Math. Notes, 41:3 (1987), 210–216  isi
1986
15. V. I. Malykhin, “Existence of topological objects in an arbitrary cardinal arithmetic”, Dokl. Akad. Nauk SSSR, 286:3 (1986),  542–546  mathnet  mathscinet  zmath
16. V. I. Malykhin, “Consistency results in topology”, Tr. Mosk. Mat. Obs., 49 (1986),  141–166  mathnet  mathscinet  zmath
1985
17. V. I. Malykhin, L. B. Shapiro, “Pseudocompact groups without converging sequences”, Mat. Zametki, 37:1 (1985),  103–109  mathnet  mathscinet  zmath; Math. Notes, 37:1 (1985), 59–62  isi
18. V. I. Malykhin, “An algebraic isomorphism that is not topological”, Uspekhi Mat. Nauk, 40:6(246) (1985),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:6 (1985), 135–136
19. V. I. Malykhin, “On perfect restrictions of maps”, Uspekhi Mat. Nauk, 40:1(241) (1985),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:1 (1985), 227–228  isi
1984
20. V. I. Malykhin, “Topological properties of Cohen generic extensions”, Dokl. Akad. Nauk SSSR, 274:3 (1984),  540–544  mathnet  mathscinet  zmath
1983
21. V. I. Malykhin, “Topology and forcing”, Uspekhi Mat. Nauk, 38:1(229) (1983),  69–118  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:1 (1983), 77–136  isi
1982
22. V. I. Malykhin, “Cardinality of bicompacta with the weak first countability axiom”, Mat. Zametki, 32:2 (1982),  261–268  mathnet  mathscinet  zmath; Math. Notes, 32:2 (1982), 610–614  isi
1980
23. V. I. Malykhin, N. N. Kholshchevnikova, “Independence of two set-theoretic statements in the theory of summation”, Mat. Zametki, 28:6 (1980),  869–882  mathnet  mathscinet  zmath; Math. Notes, 28:6 (1980), 889–896  isi
24. V. I. Malykhin, “Tracing by homeomorphism”, Uspekhi Mat. Nauk, 35:5(215) (1980),  229–230  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:5 (1980), 257–258  isi
25. V. I. Malykhin, “On Luzin spaces”, Mat. Sb. (N.S.), 111(153):3 (1980),  453–464  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:3 (1981), 405–415  isi
1979
26. V. I. Malykhin, “On Ramsey spaces”, Dokl. Akad. Nauk SSSR, 247:6 (1979),  1312–1316  mathnet  mathscinet  zmath
27. V. I. Malykhin, “On extremally disconnected topological groups”, Uspekhi Mat. Nauk, 34:6(210) (1979),  59–66  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:6 (1979), 67–76
28. V. I. Malykhin, “The structure of the inverse image of a point in a space under the natural map onto its absolute”, Uspekhi Mat. Nauk, 34:2(206) (1979),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:2 (1979), 241–242
29. V. I. Malykhin, “Fréchet–Uryson bicompacts: $\pi$-points and Stone–Chech extensions”, Sibirsk. Mat. Zh., 20:2 (1979),  424–427  mathnet  mathscinet  zmath; Siberian Math. J., 20:2 (1979), 304–307
1978
30. V. I. Malykhin, “Scattered spaces not having scattered compactifications”, Mat. Zametki, 23:1 (1978),  127–136  mathnet  mathscinet  zmath; Math. Notes, 23:1 (1978), 69–73
1977
31. V. I. Malykhin, “The lattice of regular topologies on a countable set is complemented”, Uspekhi Mat. Nauk, 32:1(193) (1977),  173–174  mathnet  mathscinet  zmath
1975
32. V. I. Malykhin, “On maximal and resolvable spaces. II”, Dokl. Akad. Nauk SSSR, 223:5 (1975),  1060–1063  mathnet  mathscinet  zmath
33. V. I. Malykhin, “On the resolvability of the product of two spaces and a problem of Katetov”, Dokl. Akad. Nauk SSSR, 222:5 (1975),  1033–1036  mathnet  mathscinet  zmath
34. V. I. Malykhin, “Extremally disconnected and similar groups”, Dokl. Akad. Nauk SSSR, 220:1 (1975),  27–30  mathnet  mathscinet  zmath
35. V. I. Malykhin, V. I. Ponomarev, “General topology (set-theoretic approach)”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 13 (1975),  149–229  mathnet  mathscinet  zmath; J. Soviet Math., 7:4 (1977), 587–629
1974
36. V. I. Malykhin, “On resolvable and maximal spaces”, Dokl. Akad. Nauk SSSR, 218:5 (1974),  1017–1020  mathnet  mathscinet  zmath
1973
37. A. P. Kombarov, V. I. Malykhin, “On $\Sigma$-products”, Dokl. Akad. Nauk SSSR, 213:4 (1973),  774–776  mathnet  mathscinet  zmath
38. V. I. Malykhin, B. È. Shapirovskii, “Martin's axiom and properties of topological spaces. I”, Dokl. Akad. Nauk SSSR, 213:3 (1973),  532–535  mathnet  mathscinet  zmath
39. V. I. Malykhin, “Nonnormality of some subspaces of $\beta X$, where $X$ is a discrete space”, Dokl. Akad. Nauk SSSR, 211:4 (1973),  781–783  mathnet  mathscinet  zmath
40. V. I. Malykhin, “Products of ultrafilters and irresolvable spaces”, Mat. Sb. (N.S.), 90(132):1 (1973),  106–116  mathnet  mathscinet  zmath; Math. USSR-Sb., 19:1 (1973), 105–115
1972
41. V. I. Malykhin, “On countable spaces having no bicompactification of countable tightness”, Dokl. Akad. Nauk SSSR, 206:6 (1972),  1293–1296  mathnet  mathscinet  zmath
42. V. I. Malykhin, “On tightness and Suslin number in $\exp X$ and in a product of spaces”, Dokl. Akad. Nauk SSSR, 203:5 (1972),  1001–1003  mathnet  mathscinet  zmath

1992
43. A. V. Arkhangel'skii, B. A. Pasynkov, V. I. Ponomarev, V. V. Fedorchuk, S. P. Gul'ko, V. I. Malykhin, A. L. Semenov, E. V. Shchepin, G. P. Amirdzhanov, A. P. Kombarov, D. V. Ranchin, V. V. Uspenskii, L. B. Shapiro, A. P. Shostak, “Boris Émil'evich Shapirovskii (obituary)”, Uspekhi Mat. Nauk, 47:6(288) (1992),  199–200  mathnet  mathscinet; Russian Math. Surveys, 47:6 (1992), 199–201  isi
1989
44. V. I. Malykhin, V. I. Ponomarev, “Issyk Kul School on General Topology”, Uspekhi Mat. Nauk, 44:3(267) (1989),  197  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020